I just got prescribed didrex after all my labs coming back normal yesterday. Since we are not sure what is causing the weight gain he wants me to try this. I have read some reviews and it seems to help people a lot. Since march when i went ot see him i have gained 20 lbs and he is concerned eventhough i have not changed anything since i saw him then.

Has anyone heard of or tried this medication before.

1 Reply

  • Hi Leagle

    Didrex doesn't seem to be prescribed in the UK, so I guess you are in the US?

    Perhaps it might be a good idea for a short time, but there do seem to be some unpleasant possible side effects. I'm surprised that this kind of drug is still being prescribed.

    Although you may not know why you have put on weight, would you be able to try a more conventional way of losing weight? If counting calories does not work for you, perhaps have a look at Intermittant Fasting, or a Low Carb diet?

    Would you be able to see another doctor, to see if there are any alternatives? Perhaps someone who specialises in Functional Medicine? You obviously need to get to the bottom of why this is happening.

    Sorry that I can't be more helpful. Good luck with sorting this out.

You may also like...